# SDR DALA2019102186022

- Difficulty date: October 16, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1362-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK- CABIN SEAT TRACK BETWEEN STA 1362 AND STA 1480 LBL54.75 FOUND CORROSION. REF TO CPCP TASK 53-646-00. CABIN SEAT TRACK BETWEEN STA1450 AND STA1484.9 LBL54.75 THE CORRODED SEAT TRACK REPAIRED BY THE SPLICE LINE AT STA1450 LBL54.75 AS PER PRI 581733-14. REV 0. 27 SEP 19 15:16 CPMPARED WITH ERA 581733-14. REV ORIGINAL 05 OCT 19 10:38. FOUND IN COMPLIANCE. (LP1320877)
